# SDR 97ZZZX38

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AL
- Make and model: Cessna 525
- Aircraft serial: 525011
- Engine: Wilint FJ44
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING A ROUTINE FLIGHT ON SECOND LEG FROM PHU TO BRD ABOUT 3 HOURS INTO THE FLIGHT, THE CREW MEMBERS HEARD A POP FROM THE LEFT ENGINE.  AT THE SAME TIME, THE OIL PRESSURE DECREASED TO 15 PSI IN THE LEFT ENGINE.  THE PILOT SHUT DOWN ENGINE AND DIVERTED TO CLOSEST AIRPORT AND LANDED IN DLH.  AFTER LANDING, THE ENGINE BLADES WOULD NOT ROTATE AND THERE ARE METAL CHIPS ON THE CHIP DETECTORS.  THE CAUSE OF THE PROBLEM IS UNKNOWN AT THIS TIME.
